Free Access
Volume 14, Number 2, April-June 2008
Page(s) 211 - 232
Published online 20 March 2008
  1. E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal 86 (1984) 125–145. [Google Scholar]
  2. E. Acerbi and N. Fusco, A regularity theorem for minimizers of quasiconvex integrals. Arch. Rational Mech. Anal 99 (1987) 261–281. [Google Scholar]
  3. E. Acerbi and N. Fusco, An approximation lemma for Formula functions, in Material instabilities in continuum mechanics (Edinburgh, 1985–1986), Oxford Sci. Publ., Oxford Univ. Press, New York (1988) 1–5. [Google Scholar]
  4. L. Boccardo and F. Murat, Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations. Nonlinear Anal 19 (1992) 581–597. [Google Scholar]
  5. M.E. Bogovskiĭ, Solutions of some problems of vector analysis, associated with the operators Formula and Formula , in Theory of cubature formulas and the application of functional analysis to problems of mathematical physics (Russian) 149, Akad. Nauk SSSR Sibirsk. Otdel. Inst. Mat., Novosibirsk (1980) 5–40. [Google Scholar]
  6. D. Cruz-Uribe, A. Fiorenza and C.J. Neugebauer, The maximal function on variable Formula spaces. Ann. Acad. Sci. Fenn. Math 28 (2003) 223–238. [MathSciNet] [Google Scholar]
  7. D. Cruz-Uribe, A. Fiorenza, J.M. Martell and C. Peréz, The boundedness of classical operators on variable Formula spaces. Ann. Acad. Sci. Fenn. Math 31 (2006) 239–264. [MathSciNet] [Google Scholar]
  8. G. Dal Maso and F. Murat, Almost everywhere convergence of gradients of solutions to nonlinear elliptic systems. Nonlinear Anal 31 (1998) 405–412. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Diening, Maximal function on generalized Lebesgue spaces Formula . Math. Inequal. Appl 7 (2004) 245–253. [MathSciNet] [Google Scholar]
  10. L. Diening, Riesz potential and Sobolev embeddings of generalized Lebesgue and Sobolev spaces Formula and Formula . Math. Nachrichten 268 (2004) 31–43. [CrossRef] [Google Scholar]
  11. L. Diening and P. Hästö, Variable exponent trace spaces. Studia Math (2007) to appear. [Google Scholar]
  12. L. Diening and M. Růžička, Calderón-Zygmund operators on generalized Lebesgue spaces Formula and problems related to fluid dynamics J. Reine Angew. Math 563 (2003) 197–220. [Google Scholar]
  13. G. Dolzmann, N. Hungerbühler and S. Müller, Uniqueness and maximal regularity for nonlinear elliptic systems of n-Laplace type with measure valued right hand side. J. Reine Angew. Math 520 (2000) 1–35. [Google Scholar]
  14. F. Duzaar and G. Mingione, The p-harmonic approximation and the regularity of p-harmonic maps. Calc. Var. Partial Diff. Eq 20 (2004) 235–256. [CrossRef] [Google Scholar]
  15. L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions. CRC Press, Boca Raton, FL, (1992). [Google Scholar]
  16. X. Fan and D. Zhao, On the spaces Formula and Formula . J. Math. Anal. Appl 263 (2001) 424–446. [CrossRef] [MathSciNet] [Google Scholar]
  17. H. Federer, Geometric Measure Theory Band 153 of Die Grundlehren der mathematischen Wissenschaften. Springer-Verlag, Berlin-Heidelberg-New York (1969). [Google Scholar]
  18. J. Frehse, J. Málek, and M. Steinhauer, On analysis of steady flows of fluids with shear-dependent viscosity based on the Lipschitz truncation method. SIAM J. Math. Anal 34 (2003) 1064–1083 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  19. M. Giaquinta, G. Modica and J. Souček, Cartesian currents in the calculus of variations. I, vol. 37 of Ergebnisse der Mathematik. 3. Folge. A Series of Modern Surveys in Mathematics. Springer-Verlag, Berlin (1998). [Google Scholar]
  20. L. Greco, T. Iwaniec and C. Sbordone, Variational integrals of nearly linear growth. Diff. Int. Eq 10 (1997) 687–716. [Google Scholar]
  21. A. Huber, Die Divergenzgleichung in gewichteten Räumen und Flüssigkeiten mit Formula -Struktur. Ph.D. thesis, University of Freiburg, Germany (2005). [Google Scholar]
  22. O. Kováčik and J. Rákosník, On spaces Formula and Formula . Czechoslovak Math. J 41 (1991) 592–618. [MathSciNet] [Google Scholar]
  23. R. Landes, Quasimonotone versus pseudomonotone. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996) 705–717. [MathSciNet] [Google Scholar]
  24. A. Lerner, Some remarks on the Hardy-Littlewood maximal function on variable Lp spaces. Math. Z 251 (2005) 509–521. [CrossRef] [MathSciNet] [Google Scholar]
  25. J. Málek and K.R. Rajagopal, Mathematical issues concerning the Navier-Stokes equations and some of its generalizations, in Evolutionary Equations, volume 2 of Handbook of differential equations, C. Dafermos and E. Feireisl Eds., Elsevier B. V. (2005) 371–459. [Google Scholar]
  26. J. Malý and W.P. Ziemer, Fine regularity of solutions of elliptic partial differential equations. American Mathematical Society, Providence, RI (1997). [Google Scholar]
  27. S. Müller, A sharp version of Zhang's theorem on truncating sequences of gradients. Trans. Amer. Math. Soc 351 (1999) 4585–4597. [Google Scholar]
  28. A. Nekvinda, Hardy-Littlewood maximal operator on Formula . Math. Inequal. Appl 7 (2004) 255–265. [MathSciNet] [Google Scholar]
  29. P. Pedregal, Parametrized measures and variational principles. Progress in Nonlinear Diff. Eq. Applications, Birkhäuser Verlag, Basel (1997). [Google Scholar]
  30. L. Pick and M. Růžička, An example of a space Formula on which the Hardy-Littlewood maximal operator is not bounded. Expo. Math 19 (2001) 369–371. [CrossRef] [MathSciNet] [Google Scholar]
  31. K.R. Rajagopal and M. Růžička, On the modeling of electrorheological materials Mech. Res. Commun 23 (1996) 401–407. [Google Scholar]
  32. K.R. Rajagopal and M. Růžička, Mathematical modeling of electrorheological materials. Cont. Mech. Thermodyn 13 (2001) 59–78. [Google Scholar]
  33. M. Růžička, Electrorheological fluids: modeling and mathematical theory, Lect. Notes Math. 1748. Springer-Verlag, Berlin (2000). [Google Scholar]
  34. K. Zhang, On the Dirichlet problem for a class of quasilinear elliptic systems of partial differential equations in divergence form, in Partial differential equations (Tianjin, 1986), Lect. Notes Math 1306 (1988) 262–277. [Google Scholar]
  35. K. Zhang, Biting theorems for Jacobians and their applications. Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990) 345–365. [Google Scholar]
  36. K. Zhang, A construction of quasiconvex functions with linear growth at infinity. Ann. Scuola Norm. Sup. Pisa Cl. Sci 19 (1992) 313–326. [Google Scholar]
  37. K. Zhang, Remarks on perturbated systems with critical growth. Nonlinear Anal 18 (1992) 1167–1179. [CrossRef] [MathSciNet] [Google Scholar]
  38. W.P. Ziemer. Weakly differentiable functions. Sobolev spaces and functions of bounded variation, Graduate Texts in Mathematics 120. Springer-Verlag, Berlin (1989) 308. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.